| Model Number |
FIBERTAK DOUBLE LOADED FW CL |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a distributor via email that an ar-3600-2 fibertak suture anchor tip broke.This was discovered during a procedure.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.